# SDR AALA201902149006

- Difficulty date: February 12, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 60,767 hours, 16,058 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Missing
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE LIGHT WAS MISSING. MAINTENANCE REPLACED SLIDE LIGHT/LENS AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-60-00.
